Free AdviceGet Free Advice
Home | Get advice | Give advice | Topics | Columnists | - !START HERE! -
Make Suggestions | Sitemap

Get Advice


Search Questions

Ask A Question

Browse Advice Columnists

Search Advice Columnists

Chat Room

Give Advice

View Questions
Search Questions
Advice Topics

Login

Username:
Password:
Remember me
Register for free!
Lost Password?

Want to give Advice?

Sign Up Now
(It's FREE!)

Miscellaneous

Shirts and Stuff
Page Backgrounds
Make Suggestions
Site News
Link To Us
About Us
Terms of Service
Help/FAQ
Sitemap
Contact Us


America's Best Dance Crew <<< Previous Question
Next Question >>> SAT SCORE

Dizziness and Exhaustion after Wisdom Tooth Extraction Still


Question Posted Sunday March 23 2008, 11:06 am

Hi there,
I had my upper wisdom tooth extracted last Monday (17/03) under a local anaesthetic, following nearly a week of intense pain which my friend, a dentist, initially thought was due to an abscess of or peridonitis. Before it was found to be tooth decay (he did not x-ray my teeth as he was on holiday at the time), he gave me a very short course of antibiotics (3days). At the same time, I was taking 2 nurofen every four hours. By the second day of taking the antibiotics I was waking up at night, my nightdress drenched in sweat and feeling quite ill (aside from my aching gums!). Also, everytime I moved my head in bed, I felt extremely dizzy, as though I'd stepped off a playground roundabout. My tooth was removed by another dentist after an x-ray found the tooth to be decay, and the pain stopped in my gum. However the nausea, sweating and dizziness continued until yesterday (22/03). Today, I don't feel as dizzy but I feel extremely tired and have no energy to get out of bed and generally quite down. Is this due to the tooth decay, nurofen, or to the antibiotics ?


[ Answer this question ]
Want to answer more questions in the Health & Fitness category?
Maybe give some free advice about: Health?


Brandi_S answered Monday March 24 2008, 3:31 am:
Well, I strongly suggest you call up Mr. Dentist immediately and describe what you are experiencing. It could be a number of things, including the possibility that the infection is still there.

I had an abscessed wisdom tooth that had to be treated with antibiotics, then extracted. I actually had all four extracted at that time.
I was put out under general anesthesia. I had pain and discomfort from the aching gums, but I experienced none of the other symptoms you are describing, other than being tired and groggy until the anesthesia completely wore off. (Which was, what? A day?)

I'm serious as a heart attack. Call the dentist. Since you likely went to an oral surgeon for the extraction, that is who you need to make the call to.

ygs-29/f

[ Brandi_S's advice column | Ask Brandi_S A Question
]




LM answered Monday March 24 2008, 12:09 am:
Being tired is a common side effect of many medications. I wouldn't worry about it for now. I know that if I have a migraine for a few days, when it finally goes away I'm VERY tired and lightheaded from a lack of pain (if that makes any sense)

So, if the exhaustion continues for more than a few days I'd give your dentist a call. But for now, it's most likely all the medications you were taking getting out of your system.

[ LM's advice column | Ask LM A Question
]
Recent popular questions:
Want to give advice?

Click here to start your own advice column!

What to do if you start liking your bestfriend
Worried About Depression
Hi everyone I am a 22 yea
How to approach crush in a relationship?
My boyfriend's best female friend is his ex...
Afraid to tell him I don't want to have sex again
I Got a Bad Role; Should I Drop Out of The Show?
My family is homeless, what can we do?
Afraid of Flying
how should I act at school to get more friends
she feel something for me or not
i need to make my skirt shorter
blackmailed by mistess
My husband left my children and I
I want to start a new school year with a new mind set
why cant I feel when im sorry or feel what I want to? just sort of empty
Husband's cuckhold fantasies are making him so angry he won't even talk
Sex without a condom
Bump on my Gums! I'm scared!
I want to dye my hair.

All content on this page posted by members of advicenators.com is the responsibility those individual members. Other content © 2003-2014 advicenators.com. We do not promise accuracy, completeness, or usefulness of any advice and are not responsible for content.

Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content.
Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.

[Valid RSS] eXTReMe Tracker